| Model Number |
FA-0001 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
10/13/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided by the provider/patient, there is no conclusive evidence that supports or opposes the fact that the aligners caused, contributed or would likely cause or contribute to the reported event.This event is being file as a mdr since the patient reported symptoms or physiological condition related to an allergic reaction.
Event or Problem Description
The provider reported the following: the office reported the pt is experiencing an allergic reaction to the aligners.They get a sore throat, cold sores, bleeding gums, and cracked/chapped lips when wearing the aligners.When they stop wearing the aligners, these symptoms taper down.